# SDR SWAA2025120140033

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 29,547 hours, 14,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN THE MID-CABIN FELL OFF CEILING CONNECTION.   REINSTALLED EXIT SIGN COVER IAW AMM 33-51-01
